# SDR 98ZZZX1155

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151801
- Condition: Worn
- Location: Lt Engine Nr 2
- Part time: 378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 2 BEARING HAS EXCESSIVE ROLLER WEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
